André, Yves; Kahn, Bruno; O’Sullivan, Peter
Nilpotence, radicaux et structures monoïdales
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002) , p. 107-291
Zbl 1165.18300 | MR 1956434 | 5 citations dans Numdam
⇒ un erratum à cet article Erratum : Nilpotence, radicaux et structures monoïdales
URL stable : http://www.numdam.org/item?id=RSMUP_2002__108__107_0

Bibliographie

[1] Y. André - B. Kahn, Construction inconditionnelle de groupes de Galois motiviques, C. R. Acad. Sci. Paris, Sér I., 331 (2002), pp. 989-994. MR 1913723 | Zbl 1052.14021

[2] A. Beilinson, Height pairing between algebraic cycles, in: K-theory, Arithmetic and Geometry, Lect. notes in Math. 1289, Springer (1987), pp. 27-41. MR 923131 | Zbl 0652.14008

[3] D. Benson, Representations and cohomology I, Cambridge studies 30, Cambridge Univ. Press, 1995. MR 1110581 | Zbl 0908.20001

[4] F. Beukers - D. Brownawell - G. Heckman, Siegel normality, Annals of Math., 127 (1988), pp. 279-308. MR 932298 | Zbl 0652.10027

[5] N. Bourbaki, Algèbre, chapitre VIII, Hermann, 1958.

[6] N. Bourbaki, Groupes et algèbres de Lie, chapitre VI, Hermann/CCLS, 1975. MR 453824

[7] N. Bourbaki, Groupes et algèbres de Lie, chapitre VIII, Hermann/CCLS, 1975. MR 453824

[8] L. Breen, Tannakian categories, in: Motives, Proc. Symposia pure Math., 55 (I), AMS (1994), pp. 337-376. MR 1265536 | Zbl 0810.18008

[9] A. Bruguières, Théorie tannakienne non commutative, Comm. in Algebra, 22 (14) (1994), pp. 5817-5860. MR 1298753 | Zbl 0808.18005

[10] A. Bruguières, Tresses et structure entière sur la catégorie des représentations de SLN quantique, Comm. in Algebra, 28 (2000), pp. 1989-2028. MR 1747368 | Zbl 0951.18003

[11] H. Cartan - S. Eilenberg, Homological algebra, Princeton Univ. Press, 1956. MR 77480 | Zbl 0075.24305

[12] P. Cartier, Construction combinatoire des invariants de Vassiliev-Kontsevich des noeuds, C. R. Acad. Sci. Paris, 316 (1993), pp. 1205-1210. MR 1221650 | Zbl 0791.57006

[13] J. Cuntz - D. Quillen, Algebra extensions and nonsingularity, Journal A.M.S., 8 2 (1995), pp. 251-289. MR 1303029 | Zbl 0838.19001

[14] P. Deligne, Catégories tannakiennes, in: The Grothendieck Festschrift, vol. 2, Birkhäuser P.M., 87 (1990), pp. 111-198. MR 1106898 | Zbl 0727.14010

[15] P. Deligne et al., Quantum fields and strings: a Course for Mathematicians, AMS, 1999.

[16] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France, 90 (1962), pp. 323-448. Numdam | MR 232821 | Zbl 0201.35602

[17] P. Gabriel, Problèmes actuels de théorie des représentations, L'Ens. Math., 20 (1974), pp. 323-332. MR 366984 | Zbl 0302.16028

[18] J. Giraud, Cohomologie non abélienne, Springer, 1971. MR 344253 | Zbl 0226.14011

[19] A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku Math. J. (2), 9 (1957), pp. 119-221. MR 102537 | Zbl 0118.26104

[20] V. Ginzburg, Principal nilpotent pairs in a semisimple Lie algebra. I, Invent. Math., 140 (2000), pp. 511-561. MR 1760750 | Zbl 0984.17007

[21] V. Guletskii - C. Pedrini, The Chow motive of the Godeaux surface, prépublication (2001). MR 1954064 | Zbl 1054.14009

[22] D. Happel, Triangulated categories in the representation theory of finite dimensional algebras, London Math. Soc. Lect. notes, 119 (1988), Cambridge Univ. Press. MR 935124 | Zbl 0635.16017

[23] G. Higman, On a conjecture of Nagata, Proc. Camb. Philos. Soc., 52 (1956), pp. 1-4. MR 73581 | Zbl 0072.02502

[24] N. Jacobson, Rational methods in Lie theory, Ann. of Math., 36 (1935), pp. 875-881. JFM 61.1030.03 | MR 1503258

[25] U. Jannsen, Motives, numerical equivalence and semi-simplicity, Invent. Math., 107 (1992), pp. 447-452. MR 1150598 | Zbl 0762.14003

[26] U. Jannsen, Equivalence relations on algebraic cycles, in The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), pp. 225-260, NATO Sci. Ser. C Math. Phys. Sci., 548, Kluwer Acad. Publ., Dordrecht, 2000. MR 1744947 | Zbl 0988.14003

[27] A. Joyal - R. Street, Braided monoidal categories, Adv. in Math., 102 (1993), pp. 20-78. MR 1250465 | Zbl 0817.18007

[28] C. Kassel - M. Rosso - V. Turaev, Quantum groups and knot invariants, S.M.F. Panoramas et synthèses, 5 (1997). MR 1470954 | Zbl 0878.17013

[29] N. Katz - W. Messing, Some consequences of the Riemann hypothesis for varieties over finite fields, Invent. Math., 23 (1974), pp. 73-77. MR 332791 | Zbl 0275.14011

[30] G. M. Kelly, On the radical of a category, J. Australian Math. Soc., 4 (1964), pp. 299-307. MR 170922 | Zbl 0124.01501

[31] O. Kerner - A. Skowroński, On module categories with nilpotent infinite radical, Compos. Math., 77 3 (1991), pp. 313-333. Numdam | MR 1092772 | Zbl 0717.16012

[32] S. I. Kimura, Chow motives can be finite-dimensional, in some sense, à paraître au J. of Alg. Geom.

[33] B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math., 81 (1959), pp. 973-1032. MR 114875 | Zbl 0099.25603

[34] K. Künneman, On the Chow motive of an abelian scheme, in: Motives, Proc. Symposia pure Math., 55 (I), AMS (1994), pp. 189-205. MR 1265530 | Zbl 0823.14032

[35] P. Y. Leduc, catégories semi-simples et catégories primitives, Canad. J. Math., 20 (1968), pp. 612-628. MR 228568 | Zbl 0159.02104

[36] S. Mac Lane, Categories for the working mathematician, 2ème éd., Springer GTM, 5 (1998). MR 1712872 | Zbl 0906.18001

[37] G. A. Margulis, Discrete subgroups of semisimple Lie groups, Springer, Berlin, 1991. MR 1090825 | Zbl 0732.22008

[38] B. Mitchell, Rings with several objects, Adv. Math., 8 (1972), pp. 1-161. MR 294454 | Zbl 0232.18009

[39] V. V. Morozov, Sur un élément nilpotent dans une algèbre de Lie semi-simple (en russe), Dokl. Akad. Nauk SSSR, 36 (1942), pp. 83-86. MR 7750 | Zbl 0063.04103

[40] V. V. Morozov, Sur le centralisateur d'une sous-algèbre semi-simple d'une algèbre de Lie semi-simple (en russe), Dokl. Akad. Nauk SSSR, 36 (1942), pp. 259-261. Zbl 0063.04104

[41] J. P. Murre, On a conjectural filtration on the Chow groups of an algebraic variety, parts I and II, Indag. Math., 4 (1993), pp. 177-201. MR 1225267 | Zbl 0805.14001

[42] M. Nagata, On the nilpotency of nil-algebras, J. Math. Soc. Japan, 4 (1952), pp. 296-301. MR 53088 | Zbl 0049.02402

[43] M. Nathanson, Classification problems in K-categories, Fund. Math., 105 3 (1979/80), pp. 187-197. MR 580581 | Zbl 0457.18007

[44] P. O'Sullivan, lettres aux auteurs, 29 avril et 12 mai 2002.

[45] D. I. Panyushev, Nilpotent pairs in semisimple Lie algebras and their characteristics, Internat. Math. Res. Notices, 2000, 1-21. MR 1741606 | Zbl 0954.17007

[46] A. Piard, Indecomposable representations of a semi-direct product sl(2) l 3A and semi-simple groups containing sl(2) l3A, in: Sympos. Math. XXXI (Roma, 1988), pp. 185-195, Acad. Press, 1990. MR 1059502 | Zbl 0718.22010

[47] Platon, Phédon, § LIII.

[48] N. Popescu, Abelian categories with applications to rings and modules, Acad. Press, 1973. MR 340375 | Zbl 0271.18006

[49] M. Prest, Model theory and modules, L.M.S. Lecture note series 130, Cambridge Univ. Press 1988. MR 933092 | Zbl 0634.03025

[50] C. M. Ringel, Recent advances in the representation theory of finite dimensional algebras, in: Representation theory of finite groups and finite-dimensional algebras, Birkhäuser Progress in Math., 95 (1991). MR 1112160 | Zbl 0757.16006

[51] L. Rowen, Ring theory, vol. 1, Acad. Press, 1988. Zbl 0651.16002

[52] W. Rump, Doubling a path algebra, or: how to extend indecomposable modules to simple modules, in: Representation theory of groups, algebras and orders (Costanţa, 1995), An. Ştiinţ. Univ. Ovidius Constanţa Ser Mat., 4 2 (1996), pp. 174-185. MR 1428466 | Zbl 0876.16006

[53] N. Saavedra Rivano, Catégories tannakiennes, Lect. Notes in Math. 265, Springer, 1972. MR 338002 | Zbl 0241.14008

[54] J.-P. Serre, Gèbres, L'Ens. Math., 39 (1993), pp. 33-85. Zbl 0810.16039

[55] J.-P. Serre, Propriétés conjecturales des groupes de Galois motiviques et des représentations l-adiques, in: Motives, Proc. Symposia pure Math., 55 (I), AMS (1994), pp. 377-400. MR 1265537 | Zbl 0812.14002

[56] D. Simson - A. Skowroński, The Jacobson radical power series of module categories and the representation type, Bol. Soc. Mat. Mexicana, 5 2 (1999), pp. 223-236. MR 1738424 | Zbl 0960.16012

[57] R. Street, Ideals, radicals and structure of additive categories, Appl. Cat. Structures, 3 (1995), pp. 139-149. MR 1329188 | Zbl 0826.18003

[58] R. Thomason, The classification of triangulated categories, Compos. Math., 105 (1997), pp. 1-27. MR 1436741 | Zbl 0873.18003

[59] V. Voevodsky, A nilpotence theorem for cycles algebraically equivalent to zero, International Mathematics Research Notices, 4 (1995), pp. 1-12. MR 1326064 | Zbl 0861.14006

[60] P. Vogel, Invariants de Witten-Reshetikin-Turaev et théories quantiques des champs, in: Panoramas et synthèses, 7 (1999), pp. 117-143. MR 1691795